# SDR SWAA2022031649733

- Difficulty date: September 7, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STA 727B+9-727B+16 RBL13 HEAVY CORROSION AT FASTENER HOLES / REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR TRACK FROM STA. 727+5 TO 887 RBL13 ; P/N 146A7501-25 PER SRM. 51-10-02
